# SDR IPXA1567386

- Difficulty date: June 15, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 23,078 hours, 15,182 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CHECK, RT ELEVATOR HAS HAIL DAMAGE ON UPPER SURFACE 157" FROM INBD ED EDGE.  REPAIRED ELEVATOR IAW SRM 55-20-01.
